Commutants of analytic Toeplitz operators on the harmonic Bergman space

Boo Rim Choe, Joo Lee Young

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We study the commuting problem for Toeplitz operators on the harmonic Bergman space of the unit disk. We show that an analytic Toeplitz operator and a co-analytic Toeplitz operator with certain noncyclicity hypothesis can commute only when one of their symbols is constant. We also obtain analogous results for semi-commutants.

Original languageEnglish
Pages (from-to)559-564
Number of pages6
JournalIntegral Equations and Operator Theory
Volume50
Issue number4
DOIs
Publication statusPublished - 2004 Dec 1

Fingerprint

Harmonic Bergman Space
Commutant
Toeplitz Operator
Commute
Unit Disk

Keywords

  • Commutant
  • Harmonic Bergman space
  • Toeplitz operator

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis

Cite this

Commutants of analytic Toeplitz operators on the harmonic Bergman space. / Choe, Boo Rim; Young, Joo Lee.

In: Integral Equations and Operator Theory, Vol. 50, No. 4, 01.12.2004, p. 559-564.

Research output: Contribution to journalArticle

@article{2b7ce3e32460447c822de0380bdfeb35,
title = "Commutants of analytic Toeplitz operators on the harmonic Bergman space",
abstract = "We study the commuting problem for Toeplitz operators on the harmonic Bergman space of the unit disk. We show that an analytic Toeplitz operator and a co-analytic Toeplitz operator with certain noncyclicity hypothesis can commute only when one of their symbols is constant. We also obtain analogous results for semi-commutants.",
keywords = "Commutant, Harmonic Bergman space, Toeplitz operator",
author = "Choe, {Boo Rim} and Young, {Joo Lee}",
year = "2004",
month = "12",
day = "1",
doi = "10.1007/s00020-004-1338-0",
language = "English",
volume = "50",
pages = "559--564",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Commutants of analytic Toeplitz operators on the harmonic Bergman space

AU - Choe, Boo Rim

AU - Young, Joo Lee

PY - 2004/12/1

Y1 - 2004/12/1

N2 - We study the commuting problem for Toeplitz operators on the harmonic Bergman space of the unit disk. We show that an analytic Toeplitz operator and a co-analytic Toeplitz operator with certain noncyclicity hypothesis can commute only when one of their symbols is constant. We also obtain analogous results for semi-commutants.

AB - We study the commuting problem for Toeplitz operators on the harmonic Bergman space of the unit disk. We show that an analytic Toeplitz operator and a co-analytic Toeplitz operator with certain noncyclicity hypothesis can commute only when one of their symbols is constant. We also obtain analogous results for semi-commutants.

KW - Commutant

KW - Harmonic Bergman space

KW - Toeplitz operator

UR - http://www.scopus.com/inward/record.url?scp=12744268187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=12744268187&partnerID=8YFLogxK

U2 - 10.1007/s00020-004-1338-0

DO - 10.1007/s00020-004-1338-0

M3 - Article

AN - SCOPUS:12744268187

VL - 50

SP - 559

EP - 564

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 4

ER -